# SDR ASAA0380021

- Difficulty date: January 4, 2003
- Submitted: February 20, 2003
- Operation: Air carrier
- Aircraft: N972AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53448
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: 592081530
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND DURING 30K CHECK, RIGHT WING LEADING EDGE PANEL 1248C BRACKET IS CHAFED.  REPLACED CHAFED AREAS OF BRACKET PER SRM 51-10-2 AND 51-30-2.  (M)
